# SDR DALA2025091706833

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT LOWER SURFACE AFT EDGE FOUND WEAR, 40 IN FROM INBD EDGE.  NR 5 SLAT LOWER SURFACE AFT EDGE REPAIRED IAW SRM 57- 43-02-2R-1 & SRM 70-10-2R-4 & SRM 51-70-10-2R (1201639)
